# SDR SWAA2014111134041

- Difficulty date: September 20, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 87,787 hours, 69,089 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 6545409245
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE DECK WEB CRACKED AT BS 664 LBL 34.  REPAIRED WEB IAW EA & EO.
